# SDR 96ZZZX5336

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2125Z
- Make and model: Cessna 180F
- Aircraft serial: 18051225
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Condition: Failed
- Location: Fuel Cap
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UMBRELLA-TYPE FUEL CAP GASKET WAS WEATHERED AND CRACKED AROUND RADIUS.  ONE CRACK WAS COMPLETELY THROUGH THE GASKET CAUSING FUEL SYPHONING.  SUBMITTER STATED INSPECT GASKET DURING PRE-FLIGHT INSPECTIONS.  REPLACE AS NECESSARY.
